UNIGE document Scientific Article
previous document  unige:12780  next document
add to browser collection
Title

Complete growth functions of hyperbolic groups

Authors
Grigorchuk, Rostislav I.
Published in Inventiones Mathematicae. 1997, vol. 130, no. 1, p. 159 - 188
Identifiers
Full text
Structures
Citation
(ISO format)
GRIGORCHUK, Rostislav I., SMIRNOVA-NAGNIBEDA, Tatiana. Complete growth functions of hyperbolic groups. In: Inventiones Mathematicae, 1997, vol. 130, n° 1, p. 159 - 188. https://archive-ouverte.unige.ch/unige:12780

188 hits

0 download

Update

Deposited on : 2010-12-03

Export document
Format :
Citation style :